Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: IS IT POSSIBLE WERE TAKING TO MUCH blkvettes

Posted by Dysfunk on March 9, 2003, at 18:08:45

In reply to IS IT POSSIBLE WERE TAKING TO MUCH, posted by blkvettes on March 9, 2003, at 10:09:52

If you felt good at a lower dose and are not feeling good now, it is obvious you surpassed the effective dosage. I would ask your doctor if you can drop back a bit. Sometimes doctors try to reach the recommended dosage, but some people are more sensitive to the drug and need less. Good Luck.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dysfunk thread:109458
URL: http://www.dr-bob.org/babble/20030306/msgs/207532.html